MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/E; HIP LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/E; HIP LINER
Catalog Number 01.32.3644HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2024 the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised successfully the head and liner.On (b)(6) 2024, the patient came in reporting pain due to joint luxation and the cause is unknown.The cup was malpositioned in the primary surgery and probably this caused the dislocation.The surgeon revised the head, cup and liner and implanted a double mobility cup and liner and ball head.The surgery was completed successfully.Patient bone quality was excellent.
 
Additional Manufacturer Narrative
Batch review performed on 28-may-2024.Lot 2317569: (b)(4) items manufactured and released on 24-aug-2023.Expiration date: 2028-08-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Additional devices involved: batch reviews performed on 28-may-2024: cup: mpact 3d metal 01.38.052dh acetabular shell 52 two-hole (k171966) lot 2335545: (b)(4) items manufactured and released on 27-sep-2023.Expiration date: 2028-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot 2336694: 195 items manufactured and released on 13-oct-2023.Expiration date: 2028-09-18.No anomalies found related to the problem.To date, 187 items of the same lot have been sold with another similar reported event during the period of review.Investigation performed by medacta hip r&d project manager: the images show the cup just explanted, with blood and bone tissue on its surface, no other details are evidenced.From the received images and information it is not possible to determine any root cause of the event.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/E
Common Device Name
HIP LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19566894
Report Number3005180920-2024-00430
Device Sequence Number20625006
Product Code LPH
UDI-Device Identifier07630030812118
UDI-Public07630030812118
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.3644HCT
Device Lot Number2317569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale